高级检索   注册
SEMI OpenIR  > 中国科学院半导体研究所(2009年前)  > 期刊论文

题名: Shape-dependence of magnetotransport through quantum dots
作者: Sheng WD
发表日期: 1997
摘要: Magnetotransport through quantum dot structures is investigated numerically via a scattering matrix technique. The results for two typical structures show that the magnetoconductance is strongly dependent on the quantum dot geometry. For the symmetric quantum dot structure, it is found that the magnetoconductance profiles exhibit irregular structures and the magnetic field plays a similar role to that of disorder in the electron transport. For the T-shaped quantum dot structure, the oscillations in the conductance are found to be completely suppressed and the quantized conductance plateaus are recovered in a strong magnetic field, which is attributed to the asymmetry of the structure geometry with respect to the right-and left-moving edge states.
KOS主题词: Magnetic fields;  Charge exchange;  Electron paramagnetic resonance spectroscopy;  Transmission;  critical fluctuations;  Conductance;  Aerodynamics;  Wire rope;  quantisation;  Measurement;  Aerodynamics;  channel
刊名: ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER
专题: 中国科学院半导体研究所(2009年前)_期刊论文

条目包含的文件

文件 大小格式
6916.pdf507KbAdobe PDF 联系获取全文


许可声明:条目相关作品遵循知识共享协议(Creative Commons)。


推荐引用方式:
Sheng WD .Shape-dependence of magnetotransport through quantum dots ,ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER,1997,104(1):131-135
个性服务
 推荐该条目
 保存到收藏夹
 查看访问统计
 Endnote导出
Google Scholar
 Google Scholar中相似的文章
 [Sheng WD]的文章
CSDL跨库检索
 CSDL跨库检索中相似的文章
 [Sheng WD]的文章
Scirus search
 Scirus中相似的文章
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
所有评论 (0)
暂无评论

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。

 

 

Valid XHTML 1.0! 版权所有 © 2007-2012  中国科学院半导体研究所  -反馈
系统开发与技术支持:中国科学院国家科学图书馆兰州分馆(信息系统部)
本系统基于 MIT 和 Hewlett-Packard 的 DSpace 软件开发